# SDR YENA2025041600404

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 43,896 hours, 8,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2801, FLL-LAX. 'AT 12,000 FOOT GOT PERMANENT MARKER SMELL TRANSIENT ABOUT 1 MINUTE.THEN AT 3,000 GOT DIRTY SOCK SMELL THAT REMAINED UNTIL WE TURNED OFF PACK 1. SMELL DISSIPATED AFTER PACK OFF; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR AS A TYPE 1. APU JUST RECENTLY PLACED ON MEL MDDR# 579610. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER AMM 21-00-00-615-802. RAN PACK 1 WITH ENG 1 NO SMELL, RAN PACK 2 WITH ENG 2 NO SMELL. AIRCRAFT OK FOR SVC.'
